Alert archive / Tennessee / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 127, NWS Nashville, TN

November 14, 2007Hickman County, Perry County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Nov 14, 2007, 1:27 PM CST for Hickman County, Perry County, Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2007, 1:27 PM CST (19:27 UTC)
Expired
Nov 14, 2007, 2:00 PM CST
In force
33 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Hickman County, TN, Perry County, TN

The radar

The Nashville radar (KOHX), 115 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2007-11-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2007-11-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 244 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-43 J/kg
Mixed-layer LCL
506 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
244 m²/s²
0-3 km storm-relative helicity
188 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 10:32 AM CST, 2 hours 55 minutes earlier.

Area forecast discussion, Nov 14, 10:32 AM CST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
1032 AM CST WED NOV 14 2007

.DISCUSSION..
AIRMASS REMAINS BALMY ACROSS THE MID-STATE THIS MORNING. APPROACHING
COLD FRONT NOW JUST NORTH OF EVV TO NEAR THE MO BOOTHEEL. INFLUX
OF DEEPER MOISTURE...WEAK INSTABILITY...AND LL CONVERGENCE
CONTINUES AHEAD OF BOUNDARY...WITH SCATTERED SHWRS/TSTMS BREAKING
OUT ACROSS WEST AND WEST-MIDDLE TN.

THIS TREND EXPECTED TO CONTINUE INTO THE EARLY EVENING AS THE
FRONT PUSHES TO AND ACROSS THE AREA. MOST LOCATIONS ARE UNDER
SLIGHT RISK THUS AS STORMS BECOME MORE WIDESPREAD LATER TODAY...
A FEW MAY REACH SEVER LIMITS. EXPECT TEMPS TO REACH FORECASTED
HIGHS THUS NO CHANGES AT THIS TIME.

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

07
Hazardous weather outlook, Nov 14, 3:57 AM CST, 9 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
357 AM CST WED NOV 14 2007

TNZ005>011-022>034-056>066-075-077>080-093>095-151130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
357 AM CST WED NOV 14 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS WILL DEVELOP AHEAD OF A STRONG COLD
FRONT THIS AFTERNOON AND EVENING. BRIEF HEAVY DOWNPOURS CAN BE
EXPECTED ALONG WITH SOME GUSTY WINDS. ISOLATED SEVERE STORMS WITH
DAMAGING WINDS MAY OCCUR. THE FRONT WILL MOVE THROUGH THE ENTIRE
MID STATE BY MIDNIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE BRIEF AND ISOLATED NATURE OF POSSIBLE SEVERE WEATHER
THREAT...SPOTTER ACTIVATION IS NOT ANTICIPATED.

13

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 1:20 PM CSTSevere Thunderstorm WarningOHXDavidson25 min
Nov 14, 1:52 PM CSTSevere Thunderstorm WarningOHXDavidson, Wilson23 min
Nov 14, 2:27 PM CSTSevere Thunderstorm WarningOHXWilson18 min
Nov 14, 3:19 PM CSTAreal Flood AdvisoryOHXDavidson, Rutherford, Wilson3 hr
Nov 14, 3:27 PM CSTSevere Thunderstorm WarningOHXDeKalb, Smith, Wilson18 min
Nov 14, 3:45 PM CSTAreal Flood AdvisoryOHXDeKalb, Putnam, Smith3 hr
Nov 14, 3:55 PM CSTSevere Thunderstorm WarningOHXCannon, DeKalb, Rutherford, Wilson20 min
Nov 14, 4:31 PM CSTSevere Thunderstorm WarningOHXGiles29 min
Nov 14, 4:36 PM CSTSevere Thunderstorm WarningOHXWhite24 min
Nov 14, 5:10 PM CSTAreal Flood AdvisoryOHXDeKalb, White3 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.